# SDR AALA20140531001

- Difficulty date: May 30, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 17 hours, 6 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: AE6471H0187266
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED MASTER CAUTION & CAPTAIN`S AIRSPEED INDICATIONS.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND DEBRIS INSIDE OF FIRST OFFICER`S & ALP PITOT TUBE.  R & R EFFECTED PITOT PROBES & GASKETS.  SYS GND CHECKED NORMAL OPERATION.
